# SDR SIMA200521611

- Difficulty date: July 28, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533888001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND STRINGER 19L WAS FOUND TO BE CHAFED AT THE AFT BELLY PANEL CUTOUT.  BLENDED THE CHAFED AREA.  FABRICATED A REPAIR ANGLE AND SHIMS.  REPAIR DONE IAW EMB SRM, 145/1142 REV 29 CHAPTER 53-24-02.  (M)
